# SDR DALA2023061304792

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR BEAM #1 STA Y=162 AT PASSENGER ENTRANCE DOOR L1. SUMMARY OF NRC 00140: DOOR BEAM #1 STA Y=162 AT PASSENGER ENTRANCE DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 7. (LP #2809935)
